Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Gastritis due to consumption of meth binge - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2233 Questions
User :   Hi I was on a horrible 3 day Meth binge and now that I call it quits, I am having horrible stomach bloats. Don't worry I am quite a new user and have now flushed the rest of the Meth I have down the toilet and threw away my pipes.
Doctor :   Hi
Doctor :   let me read
User :   Is there anyway I can remedy it?
Doctor :   so ur are a first time user
User :   More like 5th time user. Previous uses were light. Like a day.
Doctor :   what symptoms do you have now
User :   I am having bad cramping. Mild diarhea. Akin to food poisoning but not as bad
User :   lots of gas
Doctor :   apart from that tremor, sweating, constipation any thing else
User :   now it's the third day after I sweat
User :   no tremor, sweating or constipation
Doctor :   the drug has caused gastritis and it is its effect
Doctor :   may i know your age
User :   just stomach ache
User :   23
Doctor :   take tab prilosec otc two times a day in empty stomach for 0ne week
Doctor :   do not try to purge ot throw up
Doctor :   then meth is excreted in the urine
User :   Thanks! Is prilosec OTC?
Doctor :   consume lot of water and warm milk
Doctor :   yes it is otc
User :   Thank you so much....
User :   Bye
Doctor :   also meth binge is not good, think of avoiding any more such drug use
Doctor :   thanks for consulting health care magic
User :   I have already threw away like XXX worth of meth
User :   So I am serious about quitting
Doctor :   thats good, for your age 23 there is lot in the world to have fun and pleasure
Doctor :   anyways follow the advise also do not consume spicy food for a week
Doctor :   thanks for consulting health care magic
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor